# SDR 99ZZZX2011

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N601EV
- Make and model: Boeing 7673T7
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Valve
- Part number: 7738556
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RIGHT ENGINE OVERHEATED.  RETURNED TO TAIPEI.  MAINTENANCE REPLACED FAN AIR TEMPERATURE SENSOR AND ZANAIR MODULATING VALVE PER MM 3-11-17 AND MM 36-11-16 AND PERFORMED ENGINE RUN PER MM 71-00-00.  FOUND ALL CONDITIONS NORMAL.
